BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Non-convex quasivariational differential inclusions

Participants in the publication
N.V. CHEMETOV (Author)
MANUEL D.P. MONTEIRO MARQUES (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
SET-VALUED ANALYSIS

Publication Identifiers
ISSN - 0927-6947

Volume
15
Number
3

Starting page
209
Last page
221


Export

APA
N.V. CHEMETOV, MANUEL D.P. MONTEIRO MARQUES, (2007). Non-convex quasivariational differential inclusions. SET-VALUED ANALYSIS, 15, 209-221. ISSN 0927-6947. eISSN .

IEEE
N.V. CHEMETOV, MANUEL D.P. MONTEIRO MARQUES, "Non-convex quasivariational differential inclusions" in SET-VALUED ANALYSIS, vol. 15, pp. 209-221, 2007.

BIBTEX
@article{22107, author = {N.V. CHEMETOV and MANUEL D.P. MONTEIRO MARQUES}, title = {Non-convex quasivariational differential inclusions}, journal = {SET-VALUED ANALYSIS}, year = 2007, pages = {209-221}, volume = 15 }